# SDR ASAA2024073051814

- Difficulty date: July 30, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 147A854007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL AREA HAS CORROSION. GROUNDED - YES. REMOVED & REPLACED MOPSILL CORD IAW B737-700 SRM 51-40-02-0G-0W=1.0" O=.080 R=.068 L=2.0" D=.012.
